HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Feeling Panic And Stresses. Having Leg Pain When Using Stairs. Suggest?

default
Posted on Sun, 25 Aug 2013
Question: Hi Doctor,

From last night i am feeling some panic issue and from morning i am feeling very high stress and in my legs regular pain even am tired so early if I use stair.

Kindly suggest..
doctor
Answered by Dr. Dr.Raju.A.T (15 hours later)
Hi,

Thanks for your query.

The symptoms you have could be resultant of stress. You may have to relax your mind with simple and natural techniques like yoga and meditation. These will improve the circulation and remove the metabolites which result in such abnormal sensations.

Do not go for any medications, as they may worsen the condition further.

Hope, I answered your query.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr.Raju.A.T (9 hours later)
Hi Sir,

But what about for Thyrid ?
doctor
Answered by Dr. Dr.Raju.A.T (13 hours later)
Hi,

Hyperthyroidism also causes such symptoms but they may not be sudden. In thyroid disease the symptoms appear gradually.

Its good to get tested anyway.

Regards,
Note: For further follow up on related General & Family Physician Click here.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr.Raju.A.T

General & Family Physician

Practicing since :2008

Answered : 4932 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Feeling Panic And Stresses. Having Leg Pain When Using Stairs. Suggest?

Hi,

Thanks for your query.

The symptoms you have could be resultant of stress. You may have to relax your mind with simple and natural techniques like yoga and meditation. These will improve the circulation and remove the metabolites which result in such abnormal sensations.

Do not go for any medications, as they may worsen the condition further.

Hope, I answered your query.

Regards,